MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM UNIVERSAL DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM UNIVERSAL DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT
Model Number 323.46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j employee.The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Part: 323.46.Lot: 5417136.Supplier lot number: n/a.Manufacture date or release to warehouse date: january 17, 2007.Expiration date: n/a.Supplier/manufacture site: (b)(4).No nonconformance reports (ncrs) were generated during assemble production of lot 5417136.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Service and repair evaluation: during routine incoming inspection of a loaner set, it was observed that the drill guide was broken.The repair technician reported the device is missing the spring, threaded nipple, and drill sleeve.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: spring, threaded nipple, drill sleeve.The item was repaired per the inspection sheet, passed synthes final inspection and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer.No design or manufacturing issues were identified, therefore, it has been determined that no corrective and/or preventative action is proposed.
 
Event or Problem Description
It was reported that during a routine inspection of a loaner set it was observed that the universal drill guide was broken at fsl ups lyndhurst, nj site.No patient involvement.This report is for one (1) 4.5mm universal drill guide.This is report 1 of 1 for complaint (b)(4).

Brand Name
4.5MM UNIVERSAL DRILL GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11613511
Report Number2939274-2021-01672
Device Sequence Number14252160
Product Code FZX
UDI-Device Identifier10886982190857
UDI-Public(01)10886982190857
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.46
Device Catalogue Number323.46
Device Lot Number5417136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1